International Journal of Mathematics and Computational Science
All Issues
2017 | Volume 3 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.)
2016 | Volume 2 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.)
2015 | Volume 1 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.) No.4 (Aug.) No.5 (Oct.) No.6 (Dec.)
Vol.1, No.6, Dec. 2015
Y. H. Qian,   W. K. Liu,   L. Shen,   S. P. Chen 
Pages: 339-346    Publication Date: Dec. 6, 2015      Views: 767      Downloads: 500
Albert Parker 
Pages: 347-351    Publication Date: Dec. 20, 2015      Views: 871      Downloads: 600
Syam Murali,   Upma Vermani,   Catherine Khaw 
Pages: 352-363    Publication Date: Dec. 30, 2015      Views: 591      Downloads: 504
600 ATLANTIC AVE, BOSTON,
MA 02210, USA
+001-6179630233
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - 2017 American Institute of Science except certain content provided by third parties.